MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible
Model Number M00560311
Medical Device Problem Codes Failure to Cut (2587); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1 (initial reporter address 1): (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the intestinal tract during an endoscopic polypectomy procedure performed on (b)(6) 2026.During the procedure, the supporting force was insufficient; during snaring attempts, the target polyp consistently slipped and could not be cut.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1 (initial reporter address 1): (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems block h11: investigation results: the device was not returned for analysis; therefore, product analysis could not be carried out.For this reason and due to the lack of evidence, it is unable to confirm the reported event.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
SENSATION Short Throw
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25216862
Report Number3005099803-2026-01961
Device Sequence Number21325403
Product Code FDI
UDI-Device Identifier08714729283904
UDI-Public(01)08714729283904(17)260606(10)31773344
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberM00560311
Device Catalogue NumberM00560311
Device Lot Number0031773344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown